# SDR WWMA9700083

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: No Test
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE WARNING LIGHT FAILED TO ILLUMINATE DURING PREFLIGHT SMOKE DETECTOR TEST.  REPLACED CARGO FOWARD SMOKE DETECTOR.
